MathSciNet Relay Station
MathSciNet bibliographic data
MR1887641 42A45 (45P05 47H60)
Muscalu, Camil; Tao, Terence; Thiele, Christoph Multi-linear operators given by singular multipliers. J. Amer. Math. Soc. 15 (2002), no. 2, 469–496.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement